# SDR AU970361

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Tube
- Part number: 6846005
- Condition: Fractured
- Location: Nose/Tail Gear
- Stage of operation: LD
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR STRUT INNER TUBE FRACTURED APPROXIMATELY 203MM(8IN) FROM THE TOP- INNER TUBE APPEARS TO HAVE BEEN SILVERSOLDERED AROUND THE POINT OF FRACTURE BY UNKNOWN PERSONS -PERSONNEL/MAINTENANCE ERROR - UNAPPROVED REPAIR
